# SDR DXTA200702421

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 5,713 hours, 3,508 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K0166
- Condition: Ruptured
- Location: Hyd System
- Part time: 5,713 hours, 3,508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER RAISING, THE LANDING GEAR HANDLE AFTER TAKEOFF, ALL (A) SYSTEM HYDRAULIC PRESSURE WAS LOST AND THE EICAS INDICATED 4 PERCENT HYDRAULIC FLIUD REMAINING. THE MAIN LANDING GEAR RETRACTED AND THE NOSE GEAR REMAINED DOWN.   FOUND "NWS" CETERING HYD LINE RUPTURED.  REPLACED LINE WITH NEW.  REPLACED THE REMAINING 3 HOSES PN'S: AS116-06K0166 PER REQUEST.  INSPECTED ALL OTHERS CHECK GOOD.  REPLACED AUX PUMP CASE DRAIN FILTER PN: CPD750-29-1.  PERFORMED BLEED, LEAK, AND OPERATIONAL TESTS OF ALL RELATED SYSTEMS ALL CHECKS SATISFACTORY.  REF 750 MM CH'S 12-10-15, 29-20-04, 29-10-02, AND 32-42-00.
